# SDR USAA2013041500023

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON LEFT SEAT TRACK BEAM AT FR16, LBL 11.  REPLACED LEFT SEAT TRACK BEAM AT FR16, LBL 11 IAW EMBRAER SRM II 51-41-01, 51-41-02, 51-43-03, 51-43-04, 51-23-04, 51-23-05 & 51-23-06.
